... (nausea, diarrhea)
Cephalexin - What should I do to reduce the various side effects that come with this medicine?
- 11 Apr 2015 by kksa244
- 26 Aug 2017
- diarrhea, acne, skin infection, nausea/vomiting, cephalexin, side effect, medicine, antibiotic, antibiotics
Added 11 Apr 2015:
I'm supposed to be taking keflex for a skin infection on my face but I've been scared to death by some of the horrible reviews I've seen. Has anyone had a bad experience or a good experience while on keflex and will taking probiotics and eating before taking the antibiotic be enough to prevent these side effects?
I've taken it several times over the years. The side effects arent' that bad. Don't forget they have to tell everything that's ever happened, its not all going to happen to you. Eat yogurt or take probiotics while you're on it and that will help with the stomach problems. Think about what can happen if that infection gets out of control on your face. Take the pills.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2011 • 1 answer
Posted 6 Feb 2012 • 2 answers
Posted 11 Mar 2016 • 4 answers
Posted 26 Mar 2016 • 1 answer
Posted 3 May 2016 • 0 answers